# SDR CHQA000422

- Difficulty date: September 22, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N272
- Make and model: Emb EMB-145
- Aircraft time: 7,852 hours, 6,558 cycles
- Engine: Cont C85*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT, LG A/G FAIL EICAS MESSAGE.  REMOVED AND REPLACED LGEU.
